MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1026-R
Medical Device Problem Codes Erratic or Intermittent Display (1182); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that when the user attempted to set touchscreen for activating printing or sending electrocardiogram (ecg), the touchscreen quickly reverted to the default display.The user indicated this occurred repeatedly.No harm occurred to the patient.A request for additional information regarding the incident has been sent and the response is not yet received.
 
Additional Manufacturer Narrative
Device problem code updated due to additional information regarding incident provided within good faith effort response.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that when the user attempted to set touchscreen for activating printing or sending electrocardiogram (ecg), the touchscreen quickly reverted to the default display.The user indicated this occurred repeatedly.No harm occurred to the patient.Response to good faith effort indicated the ecg was successfully measured during the incident.Ecg recording was then successfully sent to clinical via email.Log files were provided for further analysis.Final investigation results are pending completed investigation.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that when the user attempted to set touchscreen for activating printing or sending electrocardiogram (ecg), the touchscreen quickly reverted to the default display.The user indicated this occurred repeatedly.No harm occurred to the patient.Response to good faith effort indicated the ecg was successfully measured during the incident.Ecg recording was then successfully sent to clinical via email.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method code grid updated.

Brand Name
TEMPUS PRO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key23795271
Report Number3003832357-2025-000899
Device Sequence Number18759480
Product Code MHX
UDI-Device Identifier05060472441058
UDI-Public(01)05060472441058(11)220520
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1026-R
Device Catalogue Number989706000101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/22/2025
01/19/2026
02/16/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/22/2025
01/19/2026
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown